# SDR C8GA20120921011

- Difficulty date: September 15, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 61,370 hours, 39,218 cycles
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Failed
- Location: Mlg
- Part time: 28 hours, 29 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RECEIVED THREE RED GEAR LIGHTS WITH WARNING HORN, FOLLOWED ABNORMAL CHECKLIST, UNABLE TO RESOLVE.  R & R LANDING GEAR ACCESSORY UNIT, OPS CHECKED GOOD, MX EVALUATION FLIGHT SUCCESSFUL.
